# SDR SWAA2024043077756

- Difficulty date: April 21, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 12,916 hours, 6,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHTS AT L1 & R1 EXIT DOORS INOP<[01] REPLACED POWER SUPPLY - BATTERY PACK M1675 & M2816 AS PER AMM 33-51-06-960-802;[02] REPLACED POWER SUPPLY - BATTERY PACK M1675 & M2816 AS PER AMM 33-51-06-960-802. TEST FOUND NORMAL.;[03] VERIFIED CORRECTIVE ACTION
